Typhoid Treatment?

Illustration of Typhoid Treatment?
Illustration: Typhoid Treatment? Bing

I want to ask,rnI went to the doctor and he asked me that I have typhoid, then I was given the medicine ‘sporetik cefixime 10mg’ and ‘pratifar’… can the medicine relieve the symptoms of typhoid? do I have to go to the hospital? what should I do to speed up the healing of typhoid?

1 Answer:

Regards,

From the information you conveyed, if you have health complaints and have received an examination and the doctor states a typhoid, then the administration of drugs by the doctor can be indicated for patients with typhoid and to reduce other complaints you feel.

Furthermore, during the treatment period, several things need to be considered to help your recovery better, namely:

1. Take a break from all your daily activities for the next 2-3 days, however, you may need a longer rest period depending on your physical condition and recovery

2. Avoid smoking and excessive movement during treatment

3. Avoid spicy food, noodles, meatballs, fried rice, coffee, pecel until your physical condition is better

4. Do light activities gradually if you don't have a fever for two days or your body is better

5. avoid sleeping late

6. more water

7. multiply healthy and nutritious food

By taking care of your physical condition and taking good care and medication, it is hoped that your condition will get better in the next 3-4 days (but each individual has a different recovery time). Take the medicine given according to the dose given. If your medication has run out, you should be able to consult again with the doctor who treats you, either in a healthy condition or there are still complaints that you are not comfortable with.

However, if within 3 days after you take the treatment and take the prescribed medication, and there is no significant change, then you should visit your doctor as soon as possible, or to the nearest hospital, especially if your physical condition is getting worse.

Physical condition is getting worse marked by persistent fever, nausea, vomiting, and food and drink intake cannot optimally meet your physical needs.

That's the information we can convey, also read typhus.

dr.Ulfi

: by

Related Question

The Cause Of Dizziness Is Accompanied By Black Eyes And Often Fainting In Adolescents 16 Years?

The Cause Of Dizziness Is Accompanied By Black Eyes And Often Fainting In Adolescents 16 Years?

(2 years ago)

Hello … my name is Devia, aged 16, I have been feeling dizzy for a few days, especially when I lie down or sit still when I want to stand, I often get dizzy like everything t...

(2 years ago)

...

Leave a Reply

Your email address will not be published.